# SDR USAA2011053100007

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 43,017 hours, 16,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Access Panel
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LEFT OVERWING DOOR LIGHT INTERMITTENT.  MAINTENANCE RE-SEATED FORWARD EMERGENCY EXIT ACCESS PANEL.  OPS NORMAL.
